# SDR Y9PA2025111317400

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N28BQ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5433
- Aircraft time: 8,581 hours, 4,881 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER ENGINE START CHECKLIST WAS COMPLETED SELECTED FLAPS 20 FOR TAKEOFF AND FLAPS FAIL AT 0. RESET THE FLAPS TO O AFTER RESETTING CIRCUIT BREAKER AND RAN THE FLAPS THROUGH FULL TRAVEL WITH NO ISSUES. AFTER TAKING THE RUNWAY FOR DEPARTURE REQUESTED TAKEOFF CLEARANCE CANCELLATION TO RETURN TO BASE. DURING THE RETURN TAXI  SELECTED 20 TO 0 AND THE FLAPS FAILED AT 17 DEGREES FOLLOWED BY AN EICAS FLAPS FAIL.
